There are potential concerns about interactions between these two medications but the best thing to do is to discuss this with your psychiatrist or pharmacist. You could also go to the medication websites themselves and look under "drug interactions" and discuss that specific information with your psychiatrist. They would have a physician's only database where they would be able to find detailed information on this of course.
I was taking both at one point but stopped the abilify due to twitching/spasms.
The main concern about taking these two meds together is that Abilify(an anti-psychotic) can increase the side effects of Wellbutrin. However, I currently take both these meds to treat my bipolar disorder, but I believe the dose I'm taking for Abilify(7.5 mgs a day) is low enough not to cause too much interaction. Of course people react differently to all meds so this may not be the case in your situation. I would discuss it with your doctor, and if you decide that the benefits outweigh the negatives then I would start out at a low dose and go from there. I would also make sure your prescription insurance covers Abilify, as it is still under patent and there is no generic available at this time. For me, without insurance, a thirty day supply would cost about 260 dollars. So I would look into that as well, and, if it isn't covered, then perhaps you could get samples from your doctor.